# SDR DALA2015070704277

- Difficulty date: July 4, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 54,337 hours, 30,436 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Channel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL STABILIZER ACTUATOR SUPPORT CHANNEL CRACKED.  REPAIRED IAW PRI ERA 537315-14.
